American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] André Leroy and Jerzy Matczuk. On Right Strongly McCoy Rings. Contemporary Mathematics 609 (2014) 233-244.
Book volume table of contents
View Article: PDF

[2] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents
View Article: PDF

[3] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information
View Article: PDF

[4] Michaela Vancliff and Padmini P. Veerapen. Generalizing the notion of rank to noncommutative quadratic forms. Contemporary Mathematics 592 (2013) 241-250.
Book volume table of contents
View Article: PDF

[5] Chen-Lian Chuang and Yuan-Tsung Tsai. Smash products and differential identities. Trans. Amer. Math. Soc. 364 (2012) 4155-4168.
Abstract, references, and article information
View Article: PDF

[6] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information
View Article: PDF

[7] David A. Jordan and Sei-Qwon Oh. Poisson brackets and Poisson spectra in polynomial algebras. Contemporary Mathematics 562 (2012) 169-187.
Book volume table of contents
View Article: PDF

[8] John S. Kauta. Hereditary orders in the quotient ring of a skew polynomial ring. Proc. Amer. Math. Soc. 140 (2012) 1473-1481. MR 2869132.
Abstract, references, and article information
View Article: PDF

[9] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information
View Article: PDF

[10] Chen-Lian Chuang and Yuan-Tsung Tsai. Symmetric Utumi quotient rings of Ore extensions by skew derivations. Proc. Amer. Math. Soc. 138 (2010) 3125-3133. MR 2653937.
Abstract, references, and article information
View Article: PDF

[11] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Shirvani and J. Z. Gonçalves. Free products arising from elements of finite order in simple rings. Proc. Amer. Math. Soc. 133 (2005) 1917-1923. MR 2137855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ronald S. Irving. Primitive noetherian algebras with big centers. Proc. Amer. Math. Soc. 129 (2001) 1587-1593. MR 1814084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] V. V. Bavula and D. A. Jordan. Isomorphism problems and groups of automorphisms for generalized Weyl algebras. Trans. Amer. Math. Soc. 353 (2001) 769-794. MR 1804517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] K. R. Goodearl and E. S. Letzter. Quantum $n$-space as a quotient of classical $n$-space. Trans. Amer. Math. Soc. 352 (2000) 5855-5876. MR 1781280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] K. R. Goodearl and E. S. Letzter. The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras. Trans. Amer. Math. Soc. 352 (2000) 1381-1403. MR 1615971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. V. Clase. Prime and semiprime semigroup algebras of cancellative semigroups. Trans. Amer. Math. Soc. 350 (1998) 1991-2007. MR 1422893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] P. R. Fuchs, C. J. Maxson and G. F. Pilz. Rings with FZP. Trans. Amer. Math. Soc. 349 (1997) 1271-1284. MR 1370641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] James J. Zhang. A note on GK dimension of skew polynomial extensions. Proc. Amer. Math. Soc. 125 (1997) 363-373. MR 1350966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Miguel Ferrero. Prime ideals in polynomial rings in several indeterminates. Proc. Amer. Math. Soc. 125 (1997) 67-74. MR 1363458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] K. R. Goodearl and E. S. Letzter. Skew polynomial extensions of commutative Noetherian Jacobson rings . Proc. Amer. Math. Soc. 123 (1995) 1673-1680. MR 1254840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] K. R. Goodearl and E. S. Letzter. Prime factor algebras of the coordinate ring of quantum matrices . Proc. Amer. Math. Soc. 121 (1994) 1017-1025. MR 1211579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] T. Y. Lam and A. Leroy. Hilbert 90 theorems over division rings . Trans. Amer. Math. Soc. 345 (1994) 595-622. MR 1181184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] K. R. Goodearl and E. S. Letzter. Prime ideals in skew and $q$-skew polynomial rings. Memoirs of the AMS 109 (1994) MR 1197519.
Book volume table of contents

[29] Raymond A. Beaulieu and Anders Jensen. Exact embeddings into Artinian rings . Proc. Amer. Math. Soc. 118 (1993) 391-399. MR 1129872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] L. G. Kovács. Semigroup algebras of the full matrix semigroup over a finite field . Proc. Amer. Math. Soc. 116 (1992) 911-919. MR 1123658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2